I have this strange red rash that formed in flat spots (some little bumps) on my right inner-thigh near my genital area. I haven't noticed it until today because of a little itching. It's really dry in the area and I haven't had anything like this before. Any idea what this could be?
Sorry, but I can't access the picture. The rash you describe sounds like minor chafing or irritation. I suggest you treat it that way--gentle cleansing, moisturizing, etc.--for a few days. If it spreads or doesn't go away, show a doctor.
It sounds like tinea cruris (fungal condition) or folliculitis with some possible chaffing. I would try applying some otc lotrimin or try applying some eucerin cream mixed with cortizone 10 cream to get rid of the rash. If that doesnt work, see your derm to get a prescription topical.
One day I noticed a rash in my inner thigh as well. What I discovered was that I had been using Dial soap. No problem. however, I had neglected to rinse the groin where the inner thigh touches the scrotum. So there was soap there in contact with my skin for several hours. The rash only appeared where the two areas of skin in the inner thigh are almost in constant contact. Now I make sure I rinse the Dial off completely when I shower and have not had a reoccurance. Worth a try. Soap drying on the skin in a area like this can irritate the skin I would think.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.